Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A singular functional


Author: Allan D. Martin
Journal: Proc. Amer. Math. Soc. 7 (1956), 1031-1035
MSC: Primary 49.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0084101-X
MathSciNet review: 0084101
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Leighton, Principal quadratic functionals, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 253-274. MR 0034535 (11:603f)
  • [2] Walter Leighton and Allan D. Martin, Quadratic functionals with a singular endpoint, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 98-128. MR 0066570 (16:598c)
  • [3] Marston Morse, The calculus of variations in the large, Amer. Math. Soc. Colloquium Publications, vol. 18, New York, 1934. MR 1451874 (98f:58070)
  • [4] Marston Morse, and Walter Leighton, Singular quadratic functionals, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 252-286. MR 1501873

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0084101-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society